# SDR FDEA201402190371

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENT STATION 1560 - 1580 BETWEEN STRINGER 27L TO STRINGER 28L.  CHECKED DENT LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.  A Y RATIO AT 14.29.  CUT   OUT DAMAGE L=2.30 INCHES & W = 1.60 INCHES & INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR 16.  CAT B REPAIR AT STATION 1560 - 1580 BETWEEN STATION STRINGER 27L - STRINGER 28L.
